Vol. 11, No. 4, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 330: 1
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The asymptotic distribution of the time-to-escape for comets strongly bound to the solar system

David G. Kendall and John Leonard Mott

Vol. 11 (1961), No. 4, 1393–1399
Mathematical Subject Classification
Primary: 85.60
Milestones
Received: 16 November 1960
Published: 1 December 1961
Authors
David G. Kendall
John Leonard Mott